How Should I Even Bring this Up to Him? Should I just let it go? I'm angry.posted 2 years ago in Emotional
- 2 years ago
avprobeauty : So which BC are you on? I took the Depo shot and it messed up my system. I then tried Seasonique. Not much better. Libido tanked three days after my last depo shot. Literally. So I got some creams and stuff from my doctor to help. But you gotta get the bad bc pills or shot outta your system. I can only take low dose pills now. It does take some time for it sll to work its way out of ypur system.
He’s going to need to be patient because it’s a process. Stress from him will make it 1000x worse. Seriously. A text like that while I was going through this would have hurt so bad. For sure take care of it with your doc. I saw my GP and OB. There’s plenty of treatment you just have to be upfront with your doc. Good luck! Congrats on sobriety! Thats excellent!
- 2 years ago
- Wedding: October 2019
Just to give an update to everyone who was helpful here.
I went to the Doc’s and found out they had me on a HIGH DOSAGE estrogen pill. I was not getting my period at all and she said that has a direct impact on lack of period and also my severe mood swings.
I have been on new meds for a little over a week now and I have noticed my “appetite” has increased and we were busy once naturally in that period of time.
It is a great relief to know that there was a medical reason for this! I am on a low dosage estrogen now so hopefully with more time this will get even better.
Thanks everyone for all your help.